Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 98, NWS Pittsburgh, PA

July 5, 2012Preston County, Tucker County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 5, 2012, 2:49 AM EDT for Preston County, Tucker County, West Virginia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 2:49 AM EDT (06:49 UTC)
Expired
Jul 5, 2012, 3:45 AM EDT
In force
56 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Preston County, WV, Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 163 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 6.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1419 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2023 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WUUS51 KPBZ 050649
SVRPBZ
WVC077-093-050745-
/O.NEW.KPBZ.SV.W.0098.120705T0649Z-120705T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
249 AM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
  TUCKER COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 345 AM EDT

* AT 246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FELLOWSVILLE...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  TUNNELTON...          NEWBURG...            FELLOWSVILLE...
  ROWLESBURG...         HANNAHSVILLE...       SAINT GEORGE...
  DAVISVILLE...         PARSONS...            THOMAS...
  HAMBLETON...          PLEASANT RUN...       HENDRICKS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 3897 7940 3897 7951 3903 7978 3908 7978
      3911 7982 3914 7984 3923 7981 3925 7986
      3928 7987 3930 7990 3937 7990 3944 7975
      3904 7930 3897 7933 3896 7936
TIME...MOT...LOC 0649Z 330DEG 20KT 3931 7979

$$
34
2 follow-up statements
223 
WWUS51 KPBZ 050719
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
319 AM EDT THU JUL 5 2012

WVC077-093-050745-
/O.CON.KPBZ.SV.W.0098.000000T0000Z-120705T0745Z/
PRESTON WV-TUCKER WV-
319 AM EDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR TUCKER AND PRESTON COUNTIES...

AT 316 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SAINT GEORGE...MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SAINT GEORGE...       HANNAHSVILLE...       DAVISVILLE...
  PARSONS...            THOMAS...             HAMBLETON...
  PLEASANT RUN...       HENDRICKS...          BLACKWATER FALLS...
  LANEVILLE...          ELK...               
  CANAAN VALLEY STATE PARK...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3897 7940 3897 7951 3903 7978 3908 7978
      3911 7982 3914 7984 3923 7981 3923 7982
      3931 7960 3904 7930 3897 7933 3896 7936
TIME...MOT...LOC 0719Z 330DEG 20KT 3917 7968

$$
34
255 
WWUS51 KPBZ 050743
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
343 AM EDT THU JUL 5 2012

WVC077-093-050754-
/O.EXP.KPBZ.SV.W.0098.000000T0000Z-120705T0745Z/
PRESTON WV-TUCKER WV-
343 AM EDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR TUCKER AND PRESTON COUNTIES
EXPIRES AT 345 AM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL BE OUT OF THE WARNED AREA SHORTLY. THE STORM NO
LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3897 7940 3897 7951 3903 7978 3908 7978
      3911 7982 3914 7984 3923 7981 3923 7982
      3931 7960 3904 7930 3897 7933 3896 7936
TIME...MOT...LOC 0744Z 330DEG 20KT 3905 7959

$$
34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:29 AM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 5, 1:29 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
129 AM EDT THU JUL 5 2012

.SYNOPSIS...
SHOWERS AND STORMS WILL END ACROSS THE SOUTH LATE TONIGHT. UPPER
LEVEL HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH FRIDAY. THIS
WILL PROVIDE A BREAK IN THE ACTIVITY, AND ALSO USHER IN MORE HOT
TEMPERATURES.

&&

.NEAR TERM /THROUGH TODAY/...
THUNDERSTORMS CONTINUE TO FIRE ALONG OUTFLOW BOUNDARIES AND LEFT
OVER BOUNDARIES FROM YESTERDAY'S ACTIVITY. WITH THE ALL OF THE
BOUNDARIES STRETCHED ACROSS THE AREA, ACTIVITY WILL LIKELY
CONTINUE FOR THE NEXT FEW HOURS, UNTIL IT EXITS MY CWA. THE
SHORTWAVE DRIVING THE ACTIVITY WILL MOVE INTO N WV BY DAWN.

WITH THE UL WAVE EXITING THE AREA, HEIGHTS WILL SLOWLY BEGIN TO
RISE THIS AFTERNOON. THIS WAVE WILL ALSO HELP TO PUSH THE FRONTAL
BOUNDARY FURTHER SOUTH, ALLOWING SFC WINDS TO BECOME MORE
NORTHERLY. WITH THE RIDGE SLOWLY MOVING EASTWARD AND LL FLOW FROM
THE NORTH, EXPECT SKIES TO BE PARTLY TO MOSTLY SUNNY TODAY, WITH
LESS HUMIDITY, BUT HOT TEMPERATURES.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
RIDGE CONTINUES TO BUILD INTO THE UPPER OHIO VALLEY FRIDAY,
MEANING THE HOTTEST AIR WILL SHIFT EASTWARD. WITH LOTS OF SUNSHINE
FRIDAY, AND HIGHER TDS SLOWLY MAKING A RETURN, EXPECT ANOTHER HOT
AND HUMID DAY FRIDAY.

RIDGE BEGINS TO BREAK DOWN FRIDAY NIGHT AND SATURDAY AS A SERIES
OF UL WAVE MOVE ACROSS THE GREAT LAKES. MODELS ARE SHOWING A SFC
FRONT MOVING INTO THE NORTH SATURDAY MORNING AND DRIFTING
SOUTHWARD THROUGHOUT THE DAY. WILL NEED TO BRING POPS BACK IN ON
SATURDAY WITH THE UL WAVES AND SFC FRONT. STILL ANOTHER HOT AND
HUMID DAY SAT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THERE IS GFS/ECMWF ENSEMBLE AGREEMENT TO BEGIN THE PERIOD THAT DEEP
RIDGING WILL BE CENTERED ACROSS THE MISSOURI VALLEY. THE UPPER OHIO
VALLEY WILL BE IN A NORTHWESTERLY FLOW ON THE EASTERN PERIPHERY OF THE
RIDGE. THE MODEL CONSENSUS INDICATES AN AMPLIFYING TREND WITH THE
RIDGE DOMINATING THE WESTERN TWO THIRDS OF THE CONUS AND LOWERING
MID-LEVEL HEIGHTS ACROSS THE UPPER OHIO VALLEY AS A TROUGH BUILDS
INTO THE NORTHEAST.

AFTER A COLD FRONT DROPS SOUTHEAST ACROSS THE AREA AND BRINGS
CHANCE POPS ON SUNDAY, A DRIER AND COOLER FORECAST IS IN PLACE FOR
EARLY NEXT WEEK. HAVE GONE DRY OR WITH SILENT SLIGHT CHC POPS FOR
LOWERING HEIGHTS THROUGH WEDNESDAY. UNCERTAINTY ENTERS THE FORECAST
BY NEXT THURSDAY WITH THE POTENTIAL OF A MID-LEVEL TROUGH PUSHING
FROM THE UPPER MIDWEST SOUTHEASTWARD ACROSS THE AREA. TEMPS ARE
AROUND 5 DEGREES ABOVE NORMAL AHEAD OF THE FRONT ON SUNDAY.
TEMPERATURES WILL THEN LOWER TO NEAR SEASONABLE VALUES FOR MONDAY,
TUESDAY AND WEDNESDAY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
WILL NEED TO INCLUDE THE MENTION OF MVFR RESTRICTIONS WITH
SHOWERS/STORMS AT HLG AND MGW FOR THE FIRST COUPLE OF HOURS OF
THE FORECAST. ONCE THE ACTIVITY WANES, GENERAL VFR FORECAST FOR
THE REST OF THE DAY.

SFC WINDS WILL SHIFT LATER THIS MORNING FROM A SOUTHWESTERLY
DIRECTION TO A NORTHERLY DIRECTION AND INCREASE IN SPEED TO AROUND
10 TO 15KTS.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
VFR EXPECTED, EXCEPT FOR MORNING MVFR HAZE. RESTRICTIONS WILL ALSO
BE POSSIBLE IN SCATTERED THUNDERSTORMS LATE SATURDAY AND AGAIN ON SUNDAY
AS A FRONT MOVES SOUTHWARD THROUGH THE REGION. VFR CONDITIONS
WILL RETURN ON MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     OHZ039>041-048>050-057>059-068-069.
PA...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     PAZ013-014-020>022-029-031-073-075.
WV...HEAT ADVISORY FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     WVZ001>004-012-021>023.

&&
Hazardous weather outlook, Jul 5, 2:13 AM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
213 AM EDT THU JUL 5 2012

OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-031-073-
075-WVZ001>004-012-021>023-060615-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BUTLER-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-
HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-
213 AM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ007>009-015-016-074-076-WVZ041-060615-
GARRETT-MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA-
WESTMORELAND RIDGES-FAYETTE RIDGES-TUCKER-
213 AM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 5, 12:33 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1233 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     TSTM WND DMG     BEECH BOTTOM            40.23N  80.65W
07/05/2012                   BROOKE             WV   EMERGENCY MNGR

            TREES DOWN ON ROUTE 2

&&

EVENT NUMBER PBZ1200703

RG
Local storm report, Jul 5, 12:51 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1251 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     TSTM WND DMG     3 SW WEST LIBERTY       40.14N  80.63W
07/05/2012                   OHIO               WV   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PBZ1200704

RG
Local storm report, Jul 5, 12:53 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1253 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     TRIADELPHIA             40.05N  80.63W
07/05/2012                   OHIO               WV   PUBLIC

            TREES DOWN

&&

EVENT NUMBER PBZ1200705

RG
Local storm report, Jul 5, 12:58 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1258 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             WHEELING                40.06N  80.72W
07/05/2012  M1.75 INCH       OHIO               WV   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200706

RG
Special weather statement, Jul 5, 1:10 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
110 AM EDT THU JUL 5 2012

OHZ040-049-050-059-050545-
BELMONT OH-CARROLL OH-HARRISON OH-JEFFERSON OH-
110 AM EDT THU JUL 5 2012

...A THUNDERSTORM WILL AFFECT EASTERN HARRISON...EXTREME NORTH
CENTRAL BELMONT...EXTREME SOUTHEASTERN CARROLL AND SOUTHWESTERN
JEFFERSON COUNTIES...

AT 107 AM EDT...A THUNDERSTORM WAS LOCATED SCIO...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SCIO...               JEWETT...             CADIZ...
  NEW ATHENS...         ADENA...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4021 8083 4015 8101 4039 8116 4043 8098
Local storm report, Jul 5, 2:24 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     HAIL             1 SW FORKSBURG          39.47N  80.06W
07/05/2012  E1.00 INCH       MARION             WV   PUBLIC

&&

EVENT NUMBER PBZ1200707

ASMITH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:52 PM EDTSpecial Weather StatementPBZPreston38 min
Jul 4, 9:17 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker28 min
Jul 4, 11:08 PM EDTSevere Thunderstorm WarningPBZHancock52 min
Jul 4, 11:44 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock46 min
Jul 5, 12:11 AM EDTSevere Thunderstorm WarningPBZBrooke, Hancock, Marshall, Ohio64 min
Jul 5, 1:13 AM EDTSevere Thunderstorm WarningPBZMarion, Marshall, Monongalia, Ohio, Wetzel62 min
Jul 5, 8:29 AM EDTSpecial Weather StatementPBZBrooke, Marshall, Ohio46 min
Jul 5, 3:40 PM EDTExcessive Heat WarningPBZMarion, Marshall, Ohio, Wetzel28 hr
Jul 5, 3:40 PM EDTHeat AdvisoryPBZBrooke, Hancock, Marion, Marshall, Ohio, Wetzel28 hr
Jul 5, 3:40 PM EDTHeat AdvisoryPBZBrooke, Hancock, Marion, Marshall, Ohio, Wetzel52 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.